MAUDE Adverse Event Report: ARTHREX INC. LARGE PEC BUTTON; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ARTHREX INC. LARGE PEC BUTTON; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number AR-2267
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.The device was requested for evaluation but part remains in the patient and cannot be returned therefore the complainant's event could not be verified.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation therefore the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.Device history record review revealed nothing relevant to this event.The potential causes of this event are being communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a pec repair the large pec button, ar-2267 kept on breaking the fiber tape and would not slide through.The button remains in patient and was secured uni cortical.Due to the issue with the first pec button the surgeon had to drill another pilot hole and insert another large pec button to successfully complete the procedure without any further incident.

Brand Name
LARGE PEC BUTTON
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7302195
Report Number1220246-2018-00066
Device Sequence Number2379346
Product Code MBI
UDI-Device Identifier00888867026544
UDI-Public00888867026544
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2019
Device Catalogue NumberAR-2267
Device Lot Number1190974
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2018
Initial Report FDA Received Date02/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;